2017
Том 69
№ 9

All Issues

Regularitization and asymptotic solutions of singularly perturbed problems with point singularities in the spectrum of the limiting operator

Lomov S. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 2, pp 154-162.

Citation Example: Lomov S. A. Regularitization and asymptotic solutions of singularly perturbed problems with point singularities in the spectrum of the limiting operator // Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 172 - 180.

Full text